Alert archive / Missouri / Flash Flood Warnings in 2019
Flash Flood Warning 30, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 21, 2019, 1:15 PM CDT for Greene County, Missouri. It was in force for 5 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2019, 1:15 PM CDT (18:15 UTC)
- Expired
- May 21, 2019, 5:54 PM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Greene County, MO
The radar
The Springfield radar (KSGF), 11 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 2:35 PM CDT | FLASH FLOOD | 2 Ne Springfield, MO | REPORT OF 6 INCHES OF WATER AT TRAFFICWAY AND WAVERLY OVER THE STREET. |
| May 21, 3:02 PM CDT | FLASH FLOOD | 3 Ne Battlefield, MO | FAST MOVING WATER IN A RESIDENTIAL AREA. |
| May 21, 4:55 PM CDT | FLOOD | 3 Ese Republic, MO | FLOODING REPORTED AT FARM ROAD 186 AND FARM ROAD 101 - 3.5 FEET OF WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 80 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
841
WGUS53 KSGF 211815
FFWSGF
MOC077-220015-
/O.NEW.KSGF.FF.W.0030.190521T1815Z-190522T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
115 PM CDT Tue May 21 2019
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
South central Greene County in southwestern Missouri...
* Until 715 PM CDT Tuesday.
* At 113 PM CDT, emergency management reported heavy rain across the
warned area. Radar estimates 2 to 4 inches of rain have fallen
since last night. Flash flooding is already occurring. At 110 PM
CDT there was a report of a foot of water over the roadway at
Battlefield between Campbell and Kansas Expressway. A water rescue
is ongoing at this time.
* Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Springfield... Republic...
Battlefield... Willard...
Brookline... Galloway...
This warning includes but is not limited to the following low water
crossings...
Scenic Avenue in southwest Springfield...
East Buena Vista Road at Ward Branch south of Springfield...
Farm Road 156 at Wilsons Creek southwest of Springfield...
Farm Road 146 at Wilsons Creek southwest of Springfield...
and Farm Road 150 at Wilsons Creek southwest of Springfield.
Additional rainfall amounts up to an 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3710 9324 3710 9352 3718 9340 3728 9340
3728 9321 3709 9321
$$
Perez2 follow-up statements
602
WGUS53 KSGF 211945
FFWSGF
MOC077-220615-
/O.EXT.KSGF.FF.W.0030.000000T0000Z-190522T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
245 PM CDT Tue May 21 2019
The National Weather Service in Springfield has extended the
* Flash Flood Warning for...
South central Greene County in southwestern Missouri...
* Until 115 AM CDT Wednesday.
* At 241 PM CDT, trained weather spotters reported flash flooding
across the warned area. Radar estimates 2 to 4 inches of rain have
fallen since last night. Flash flooding is already occurring.
Report of six inches over the road at Trafficway and Waverly at
235 PM CDT.
* Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Springfield... Republic...
Battlefield... Willard...
Brookline... Galloway...
This warning includes but is not limited to the following low water
crossings...
Scenic Avenue in southwest Springfield...
East Buena Vista Road at Ward Branch south of Springfield...
Farm Road 156 at Wilsons Creek southwest of Springfield...
Farm Road 146 at Wilsons Creek southwest of Springfield...
and Farm Road 150 at Wilsons Creek southwest of Springfield.
Additional rainfall amounts of up to a half inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3710 9324 3710 9352 3718 9340 3728 9340
3728 9321 3709 9321
$$
Perez808
WGUS73 KSGF 212254
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
554 PM CDT Tue May 21 2019
MOC077-212304-
/O.CAN.KSGF.FF.W.0030.000000T0000Z-190522T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greene MO-
554 PM CDT Tue May 21 2019
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL GREENE COUNTY IS
CANCELLED...
The heavy rain has ended. Rapidly rising water and flash flooding is
no longer expected to pose a threat to life or property. However,
residual flooding of low lying areas will continue through tonight.
Please continue to heed any remaining road closures.
LAT...LON 3710 9324 3710 9352 3718 9340 3728 9340
3728 9321 3709 9321
$$
TerryWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 21, 12:11 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 21, 12:11 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1211 PM CDT Tue May 21 2019
.SHORT TERM...(Today and tonight)
Issued at 226 AM CDT Tue May 21 2019
Moderate to heavy rainfall was impacting the Missouri Ozarks
early this morning with widespread flooding occurring. Rainfall
amounts of 2 to 5 inches had been reported through 2 am. With rain
continuing and additional rainfall amounts of between 1 and 3
inches expected across the region through this evening, have
expanded the flash Flood Watch across the entire CWA through 7PM.
There has been some indication of a brief rain free period this
morning across far southern Missouri fro the short range models.
This should be rather brief before a strong cold front begins to
move east and bring additional strong to severe thunderstorms and
additional heavy rain to the region through this afternoon.
As the low in the plains begins to lift north, the warm front
that was suppressed south by the ongoing convection should lift
into southwest Missouri. This will continue the chance for severe
storms along with a few brief spin ups possible.
The cold front will move through the region fairly rapidly as the
upper level system lift north. The expectation is for the eastern
portions of the area to see the front and associated strong to
severe storms around daybreak with the front progressing across
the area through the afternoon and be east of the area by late
this afternoon into early this evening. Once again, all models of
severe weather will be possible.
The region will then see clearing tonight with lows in the 50s
across the region.
.LONG TERM...(Wednesday through Monday)
Issued at 226 AM CDT Tue May 21 2019
Wednesday should be rather nice and potentially the only day for
the remainder of the week where showers or thunderstorms won't
impact the area. This will be thanks to a surface high that will
filter through the region behind Tuesdays cold front.
Sadly, the deep southwesterly flow aloft will remain in place
through the coming Memorial Day weekend. The Ozarks will be on
the periphery of upper level high pressure over the southeastern
CONUS. with severe short waves moving through the upper level
flow, and depending on the strength of the high, additional rounds
of showers and storms will be possible. Will need to monitor this
boundary to determine how far north/south the rain will impact.
In general, the remainder of the week with the exception of
Wednesday look to be fairly active and wet.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1207 PM CDT Tue May 21 2019
A couple of line segments of convection were pushing across the
forecast area early this afternoon. The first one has pushed
through SGF within the past hour. The second has pushed through
JLN and was shifting towards SGF by 18z and will linger for an
hour or two. Convection for BBG will be slightly later more likely
between 19z-22z. IFR conditions are expected during the most
intense convection with variable winds of 20 to 40 kts. Outside of
the convection, generally MVFR to VFR conditions and a southerly
wind at 15 to 25 kts.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 PM CDT this evening for MOZ055>058-
066>071-077>083-088>098-101>106.
KS...Flash Flood Watch until 7 PM CDT this evening for KSZ073-097-101.
&&
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...LindenbergHazardous weather outlook, May 21, 12:39 PM CDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1239 PM CDT Tue May 21 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221745- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1239 PM CDT Tue May 21 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Elevated lightning risk. Elevated non thunderstorm wind risk. DISCUSSION... A line of thunderstorms will push across the Missouri Ozarks this afternoon. The strongest storms will likely be over south central Missouri, closer to a warm front over far southern Missouri. Some severe weather will be possible over south central Missouri with damaging wind gusts over 60 mph, large hail to the size of quarters and isolated tornadoes can't be ruled out either. Torrential rain will accompany the storms and will fall on already saturated ground from last nights rainfall. This will likely runoff as flooding. Wind gusts outside of the thunderstorms may gust over 30 mph at times this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Intermittent storm activity is expected from Wednesday night through the coming holiday weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next six hours for locations over south central Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Special weather statement, May 21, 10:43 AM CDT, 2 hours 32 minutes before
Special Weather Statement National Weather Service Springfield MO 1043 AM CDT Tue May 21 2019 MOZ093-101-211615- Newton MO-McDonald MO- 1043 AM CDT Tue May 21 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEWTON AND MCDONALD COUNTIES UNTIL 1115 AM CDT... At 1043 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Noel to Hiwasse to near Northwest Arkansas Regional Airport. Movement was northeast at 55 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Big Sugar Creek State Park... Granby... Anderson... Noel... Pineville... Wheaton... Lanagan... Fairview... Newtonia... Stella... Stark City... Powell... Rocky Comfort... This includes Interstate 49 between mile markers 1 and 8. LAT...LON 3650 9455 3692 9424 3681 9406 3650 9408 TIME...MOT...LOC 1543Z 210DEG 47KT 3652 9448 3643 9435 3632 9431 Titus
Local storm report, May 21, 11:08 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM FLOOD 4 ENE RED OAK 37.24N 93.95W
05/21/2019 LAWRENCE MO LAW ENFORCEMENT
WATER REPORTED OVER ROADWAY ON MISSOURI 97,
APPROXIMATELY 4 MILES NORTH OF MISSOURI 96.
&&
CKRLocal storm report, May 21, 11:11 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1111 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM FLOOD 4 E BRONAUGH 37.70N 94.39W
05/21/2019 VERNON MO LAW ENFORCEMENT
TROOPER REPORTS WATER OVER ROADWAY ON ROUTE
N NEAR ROUTE BB, NORTHWEST OF SHELDON.
&&
CKRSpecial weather statement, May 21, 11:25 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Springfield MO
1125 AM CDT Tue May 21 2019
MOZ093-101-102-211700-
Barry MO-Newton MO-McDonald MO-
1125 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEWTON...EASTERN
MCDONALD AND WESTERN BARRY COUNTIES UNTIL NOON CDT...
At 1125 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pineville to near Pea Ridge to Rogers.
Movement was northeast at 55 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Big Sugar Creek State Park... Roaring River State Park...
Monett... Cassville...
Purdy... Seligman...
Exeter... Wheaton...
Butterfield... Washburn...
Fairview... Pioneer...
Stella... Stark City...
Wayne... Powell...
Rocky Comfort... Ridgley...
LAT...LON 3650 9441 3693 9414 3692 9381 3666 9378
3650 9386
TIME...MOT...LOC 1625Z 213DEG 47KT 3661 9431 3652 9417 3635 9412
TitusSpecial weather statement, May 21, 12:25 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Springfield MO
1225 PM CDT Tue May 21 2019
MOZ090-094-095-211815-
Greene MO-Lawrence MO-Christian MO-
1225 PM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
SOUTHEASTERN LAWRENCE AND CENTRAL GREENE COUNTIES UNTIL 115 PM CDT...
At 1224 PM CDT, Doppler radar was tracking a strong thunderstorm over
Marionville, or 7 miles northeast of Aurora, moving northeast at 50
mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Springfield... Republic...
Aurora... Battlefield...
Willard... Marionville...
Clever... Fair Grove...
Billings... Brookline...
Sacville... Glidewell...
Ebenezer... Bassville...
Bois D'arc... Cave Springs...
This includes Interstate 44 between mile markers 60 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 700 PM CDT for southwestern
Missouri.
LAT...LON 3698 9372 3743 9346 3742 9324 3735 9312
3699 9348 3699 9361 3692 9362
TIME...MOT...LOC 1724Z 213DEG 43KT 3704 9362
TitusLocal storm report, May 21, 1:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM FLOOD 3 SW SPRINGFIELD 37.16N 93.32W
05/21/2019 GREENE MO BROADCAST MEDIA
WATER ON THE ROADWAY AT BATTLEFIELD AND
KANSAS EXPRESSWAY. REPORT OF STALLED CAR DUE
TO THE HIGH WATER ON ROADWAY PER MEDIA
PARTNER.
&&
CKRThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 52 min |
| May 20, 7:42 PM CDT | Flash Flood Warning | SGF | Barton, Jasper | 6 hr |
| May 20, 7:52 PM CDT | Tornado Warning | SGF | Polk | 23 min |
| May 20, 8:00 PM CDT | River Flood Warning | SGF | Cedar | 28 days |
| May 20, 8:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 45 min |
| May 20, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 60 min |
| May 20, 8:16 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Miller, Polk | 19 min |
| May 20, 8:18 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Vernon | 6 hr |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 63 min |
| May 20, 9:08 PM CDT | River Flood Warning | SGF | Pulaski | 58 hr |
| May 20, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 46 min |
| May 20, 9:26 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 64 min |
| May 20, 9:31 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 59 min |
| May 20, 9:35 PM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 5 hr |
| May 20, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 65 min |
| May 20, 10:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Polk | 51 min |
| May 20, 10:14 PM CDT | Flash Flood Warning | SGF | Barry, Dade, Jasper, Lawrence, McDonald, Newton | 5 hr |
| May 20, 10:35 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 40 min |
| May 20, 10:54 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Christian, Dallas, Greene, Hickory and 4 more | 4 hr |
| May 20, 11:01 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 44 min |
| May 20, 11:24 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski, Texas, Wright | 35 min |
| May 20, 11:37 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone and 1 more | 3 hr |
| May 20, 11:52 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Texas, Wright | 38 min |
| May 21, 12:04 AM CDT | Flash Flood Warning | SGF | Camden, Christian, Dallas, Douglas, Laclede, Pulaski and 3 more | 3 hr |
| May 21, 12:14 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 46 min |
| May 21, 12:28 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas, Wright | 62 min |
| May 21, 1:11 AM CDT | Flash Flood Warning | SGF | Dent, Phelps, Pulaski, Shannon, Texas | 2 hr |
| May 21, 1:53 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 3 more | 33 hr |
| May 21, 2:21 AM CDT | Flash Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 4 more | 4 hr |
| May 21, 2:45 AM CDT | Tornado Warning | SGF | Howell, Ozark | 20 min |
| May 21, 2:50 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone and 1 more | 32 hr |
| May 21, 3:18 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Christian, Dallas, Greene, Hickory and 3 more | 17 hr |
| May 21, 3:25 AM CDT | Areal Flood Warning | SGF | Camden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more | 10 hr |
| May 21, 4:41 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| May 21, 4:46 AM CDT | River Flood Warning | SGF | Pulaski | 27 hr |
| May 21, 5:53 AM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 4 more | 29 hr |
| May 21, 7:37 AM CDT | River Flood Warning | SGF | Jasper, Newton | 67 hr |
| May 21, 8:05 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 55 min |
| May 21, 9:34 AM CDT | River Flood Warning | SGF | McDonald | 48 hr |
| May 21, 9:54 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 51 min |
| May 21, 10:25 AM CDT | River Flood Warning | SGF | Shannon | 10 hr |
| May 21, 10:32 AM CDT | River Flood Warning | SGF | Stone | 53 hr |
| May 21, 10:43 AM CDT | Special Weather Statement | SGF | McDonald | 32 min |
| May 21, 11:25 AM CDT | Special Weather Statement | SGF | Barry | 35 min |
| May 21, 11:43 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 47 min |
| May 21, 12:05 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| May 21, 12:25 PM CDT | Special Weather Statement | SGF | Greene | 50 min |
| May 21, 12:59 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 31 min |
| May 21, 1:06 PM CDT | Tornado Warning | SGF | Dallas, Greene, Webster | 24 min |
| May 21, 1:20 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more | 21 hr |
| May 21, 1:22 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 38 min |
| May 21, 1:35 PM CDT | Tornado Warning | SGF | Stone | 25 min |
| May 21, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 33 min |
| May 21, 2:13 PM CDT | Flash Flood Warning | SGF | Dallas, Greene, Polk | 4 hr |
| May 21, 2:24 PM CDT | Special Weather Statement | SGF | Webster | 36 min |
| May 21, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 49 min |
| May 21, 2:44 PM CDT | Tornado Warning | SGF | Webster | 31 min |
| May 21, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 43 min |
| May 21, 2:56 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 49 min |
| May 21, 3:02 PM CDT | Tornado Warning | SGF | Douglas, Wright | 28 min |
| May 21, 3:08 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 37 min |
| May 21, 3:18 PM CDT | Tornado Warning | SGF | Wright | 27 min |
| May 21, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 38 min |
| May 21, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 37 min |
| May 21, 3:25 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Webster | 4 hr |
| May 21, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 32 min |
| May 21, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 29 min |
| May 21, 3:38 PM CDT | Tornado Warning | SGF | Laclede, Texas, Wright | 37 min |
| May 21, 3:50 PM CDT | Tornado Warning | SGF | Howell, Ozark | 25 min |
| May 21, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Pulaski | 52 min |
| May 21, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 43 min |
| May 21, 4:10 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 35 min |
| May 21, 4:17 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps | 43 min |
| May 21, 4:24 PM CDT | Tornado Warning | SGF | Dent, Phelps | 36 min |
| May 21, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Oregon, Shannon | 49 min |
| May 21, 5:33 PM CDT | Special Weather Statement | SGF | Oregon, Shannon | 27 min |
Nearby
Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.